Tsukuba Journal of Mathematics

Happlel-Ringel's theorem on tilted algebras

Mitsuo Hoshino

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 6, Number 2 (1982), 289-292.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496159537

Digital Object Identifier
doi:10.21099/tkbjm/1496159537

Mathematical Reviews number (MathSciNet)
MR705119

Zentralblatt MATH identifier
0526.16022

Citation

Hoshino, Mitsuo. Happlel-Ringel's theorem on tilted algebras. Tsukuba J. Math. 6 (1982), no. 2, 289--292. doi:10.21099/tkbjm/1496159537. https://projecteuclid.org/euclid.tkbjm/1496159537


Export citation